# SDR FDEA201009303818

- Difficulty date: September 30, 2010
- Submitted: October 5, 2010
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-324
- Aircraft serial: 378
- Aircraft time: 38,846 hours, 13,663 cycles
- Engine: Pwa PW4152
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Sleeve
- Part number: 2214126669
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG RT THRUST REVERSER SLEEVE IS CRACKED AND DAMAGED JUST BELOW THE NR 6 BLOCKER DOOR.  REPAIRED NR  2 THRUST REVERSER JUST BELOW THE NR 6 BLOCKED DOOR BY CLEANING EXISTING POTTING AND RE-POTTING DAMAGED AREA AND CURING IAW SRM 54-05-  01, PARA 9.
